Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Having pimple like growth below belly button. Had parkinson's disease. Have mild urinary discomfort. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have a hard pimple like growth which I just noticed by touch an inch below my belly button, there is no pain. It is hard to the touch. It is about two finger tips in length. I have had Parkinsons disease for 15 years and have mild urinary incontinence, I have a stint in my bladder because of a kidney stone which cannot be removed without risk. The stone is attached to my urethea and the stint is changed every 6 months. There is occasional blood in my urine which my doctor attributes to the stint. I have had pain in my right testicle for over 2 years and have had numerous x-rays; cat scans,etc,.of the back , bladder, abdomen, etc. All negative. Whats going on ?
Posted Fri, 16 Aug 2013 in General Health
Answered by Dr. Srikanth Reddy 1 hour later
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
You have got 3 different issues of concern:
1) Pimple like growth below the belly button.
2) Your urinary issues with the stent
3) Pain in right testicle

Regarding your pimple like growth below the umbilicus, as it is not painful there could be many different reasons. The most common being an inflammation due to infection, fibrosis due to repeated friction, insect bite and few others (lipoma). As you dont know the duration of its existence and it could even be of a recent onset, there is no need to investigate or panic at the stage. You can observe how it behaves over the next week. If it is an inflamation, they it may be come red and develop itching/pain. Most of the causes will reduce by itself. If it doesn't reduce then you need to visit a surgeon who would like to inspect it and offer a few investigations if required.
Regarding your stent problems, it should be ideally removed. However if your surgeon feels that the removal may complicate the things then removal of the stent is not the solution. What remains is tolerating and if required treating the side-effect of the remaining stent. Occasional hematuria can be due to the stent and if it is occasional then you need not worry.
Regarding your testicular problem, the pain could be due to the impacted stone or the stent. It will persist until the stent is removed. If it is occasional then you need not worry, however if it a problem then even after considering the risk you should go ahead with the stent removal.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor